# SDR ASAA2018100926392

- Difficulty date: October 5, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,163 hours, 4,667 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D05180
- Condition: Defective
- Location: Cockpit
- Part time: 40,015 hours, 11,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP SOURCE SELECTOR KNOB WHEN WIGGLED WILL SHOW TEMPS JUMPING FROM 20 TO 100C ON WHATEVER IS SELECTED. SOMETIMES IT STICKS AT 100C UNTIL TOUCHED AGAIN. ZONE TEMP SELECTORS APPEAR TO BE WORKING PROPERLY-NO CALLS CAUSES TEMP INDICATION TO SO CRAZY. GROUNDED - YES. REMOVED & REPLACED TEMP CONTROL MODULE OP CHECK GOOD IAW AMM 21-61-00. NO TEMP FLUCTUATION NOTED. NO FURTHER ACTION REQUIRED.
